# SDR AALA201709259038

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 37,144 hours, 17,345 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD C-DUCT AFT CASCADE SUPPORT RING UPPER J SLIDER BRACKET WORN WHERE IT ATTACHES TO SUPPORT BRACKET. REPLACED THE BRACKET ACFT WAS GROUNDED.
